Porous media equations with multiplicative space–time white noise

Dareiotis, K, Gerencsér, M and Gess, B (2021) Porous media equations with multiplicative space–time white noise. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 57 (4). pp. 2354-2371. ISSN 0246-0203

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Dareiotis, K
  • Gerencsér, M
  • Gess, B
Copyright, Publisher and Additional Information:

© 2021 Association des Publications de l’Institut Henri Poincaré. Reproduced in accordance with the publisher's self-archiving policy.

Dates:
  • Published: November 2021
  • Published (online): November 2021
  • Accepted: 8 December 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Jan 2021 11:50
Last Modified: 12 Dec 2021 07:01
Status: Published
Publisher: Institut Henri Poincaré
Identification Number: 10.1214/20-AIHP1139
Open Archives Initiative ID (OAI ID):

Export

Statistics